# SDR LS1R073263

- Difficulty date: June 4, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- Aircraft time: 6,328 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 369A45167
- Part serial: 1271
- Condition: Shorted
- Location: Tachometer
- Part time: 1,479 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER IS SHORTED OUT.
